# SDR SIMA201120603

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 19,960 hours, 14,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 67053112371
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT FRAME 280 WEB HAS CORROSION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED WITH A SERVICEABLE UNIT IAW EO CR-53MR-174.  THE AIRCRAFT WAS RETURNED TO SERVICE.
